# SDR IPXA2025052908018

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 72,023 hours, 24,331 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586989
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DAMAGE, P/N: 146T5869-89 PANEL NO: 251XFF. (REPAIR) I.A.W AMM 25-57-05-004-001, AMM 25-57-02-004-029, AMM 25-58-01-004-001 AND AMM 25-58-04-004-010 REV.145 REMOVED MAIN DECK CARGO HANDLING AND G.V.I CHECK NORMAL.
